Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Lower abdominal pain, backache, weight loss. CT scan showed thickening of uterus. Cause of worry?

Hi I am a 36 year old and have been having lower abdo discomfort and lower back pain for the last 9 months or so. I also have lost over a stone in weight since Christmas. So I was referred to surgeon had camera up and down and nothing showed. So I was referred for CT. The CT showed thickening of uterus and I have been told I will be sent appt for MRI . I am very worried.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for the query.
The thickening of uterus lining may be a simpe hyperplasia and mostly suggests harmonal imbalance which leading to cancer and i can tell you not to worry as unless and until you get the MRI and biopsy done you cant tell about the stage and for the early stages there is treatment which can cure you.Thank you.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor